# SDR ASOA2015072713392

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,934 hours, 24,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT NR 2 INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-21.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
